Multipliers and Elasticities in Foreign-Trade Adjustments
Bibliographic Data
| ID | 10170920 |
|---|---|
| Authors | Franz Gehrels (corresponding author) |
| Year | 1957 |
| Volume | 65 |
| Issue | 1 |
| Pages | 76-80 |
| Publication date | 1957-02-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/257883 |
| OpenAlex | W2069812061 |
| Language | EN |
Download · Economics · International trade · Keynesian economics · Political science · Politics · World Wide Web · Computer Science · Global trade and economics · Law
| Highly cited | No |
|---|